Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How can I treat the black spots in fornt of my eyes which happens once in three months ?

Hi Doctor I am software eng, 25 yrs old. I hav undergone eye check up but experts says you dont have and number. Can you suggest something as sometimes i gets black spots in fornt of my eyes.Its not regular but happens once in three months for some hours.?
Asked On : Sun, 8 May 2011
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
whether these spots or floaters are increasing in number just be cautious sometime these are not associated with any problem but sometime there can be any retinal problem like hole or tear. So please get checked by any good retina specialist.
Answered: Thu, 8 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
As expert's opinion is normal you need not worry,some time these type of spots or small particles are floating in front of eye it is normal and you have not to worry.
IF you ignore this you may not see spots again.
Answered: Sun, 8 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor